# SDR DALA2022020700745

- Difficulty date: February 4, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N853DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31964
- Aircraft time: 19,100 hours, 7,068 cycles
- System (JASC): 2810 · Fuel Storage
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2109665) DURING INSPECTION FOUND FRETTING CORROSION RH WING FUEL TANK ACCESS HOLES CUTOUT 631AB, 631BB, 632AB, 632BB, 632CB, 632DB, 632EB, 632FB, 632GB, 632HB, 632JB, 632KB, 632LB, 632MB, 632NB, 632PB, 632QB AND 632RB AT RH WING. CORROSION ON RH WING FUEL TANK ACCESS HOLES CUTOUT PER B737-900ER SRM 57-20-01-2R.
